# SDR DALA2024120111297

- Difficulty date: November 26, 2024
- Submitted: December 1, 2024
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 75,952 hours, 29,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 ON SVC CK WALK AROUND, FOUND AFTER , R/H, OVERWING EMERGENCY SLIDE LIGHT INOP. CORRECTIVE ACTION: RELAMPED SLIDE LIGHT, PER B757 AMM 33-51. T/S PER B757 FRMFIM TASK 33-51-00-815-803, AND B757 WDM 33-51-13, SHEETS 1&2. FOUND EMERGENCY LIGHT POWER SUPPLY, M10568, BATTERY INOP. R/R BATTERY PACK PER B757 AMM 33-51.
